Show simple item record

dc.contributor.authorYin, YanYan
dc.contributor.authorLiu, F.
dc.contributor.authorShi, Y.
dc.identifier.citationYin, Y. and Liu, F. and Shi, Y. 2012. Gain scheduled L-two-L-infinity filtering for neutral systems with jumping and time-varying parameters. Journal of Control Theory and Applications. 10 (1): pp. 118-123.

In this paper, global exponential stochastic stability based continuous gain-scheduled robust L-two-L-infinity filtering problem is studied for a class of stochastic neutral systems subject to time-varying parameters. First, the stochastic time-varying neutral systems are described by a series of stochastic time-constant systems at some selected time points, then based on stochastic Lyapunov-Krasovskii functional approach, a new globally exponentially stochastically stabilizable criterion is derived for each of the jumping system by means of linear matrix inequalities. Subsequently, L-two-L-infinity filtering systems are designed for such linear jump systems. Finally, continuous gain-scheduled approach is employed to design time-varying filter systems for the whole working region. A simulation example shows the effectiveness and potential of the developed techniques. © 2012 South China University of Technology, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.

dc.titleGain scheduled L-two-L-infinity filtering for neutral systems with jumping and time-varying parameters
dc.typeJournal Article
dcterms.source.titleJournal of Control Theory and Applications
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record